MathSciNet Relay Station
MathSciNet bibliographic data
MR2736330 30D05 (30C55 30D40 30E25)
Černe, Miran; Zajec, Matej Boundary differential relations for holomorphic functions on the disc. Proc. Amer. Math. Soc. 139 (2011), no. 2, 473–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement